+ Reply to Thread
Results 1 to 5 of 5
  1. #1
    Join Date
    Feb 2015
    Posts
    161
    Thanks
    63
    Thanked
    174
    Reviews
    0

    Default Super irregular AF

    Hi all,

    I need some help. Since the 18th of September, I have had 3 visits from AF, with about a 4-5 day gap in between them. This is super abnormal for me and has never happened before. I am not pregnant/not TTC/ and not on birth control.

    The only medication I am on is Doxycycline 50mg for a minor acne problem.

    Has anyone got any suggestions?

  2. #2
    Join Date
    Oct 2010
    Posts
    10,439
    Thanks
    3,283
    Thanked
    6,347
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    How long have you been on the acne medication?

  3. #3
    Join Date
    Feb 2015
    Posts
    161
    Thanks
    63
    Thanked
    174
    Reviews
    0
    Quote Originally Posted by Mod-Degrassi View Post
    How long have you been on the acne medication?
    About 2/3 months now. On the 26th September I changed formulations though

  4. #4
    Join Date
    Oct 2010
    Posts
    10,439
    Thanks
    3,283
    Thanked
    6,347
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    Quote Originally Posted by poisonapple View Post
    About 2/3 months now. On the 26th September I changed formulations though
    Hmmm, I wonder if the drug is having an interaction?

    I recently had AF that lasted for more than 2 weeks so I headed to the GP. The issue was that I was taking my contraception pill and another drug (migraine preventative) too close together. After changing around the times I took my medication the AF disappeared within a couple of days.

    Not the same scenario as you of course, but might be worth running it past your GP?

  5. #5
    Join Date
    Feb 2015
    Posts
    161
    Thanks
    63
    Thanked
    174
    Reviews
    0
    I went to my GP today and he read up quite a bit on Doxycycline. He said its not there as a side effect, but it doesn't mean that what I have isn't one. I have to monitor it for a bit longer, and if it happens again I have to go back. He felt
    my lower abdomen area and it was quite tender, but he said he couldn't feel anything. Just have to wait and see I guess.... :/


 

Similar Threads

  1. implantation spotting and irregular periods
    By mac90 in forum Conception & Fertility General Chat
    Replies: 7
    Last Post: 12-09-2016, 05:10
  2. Irregular period and vitex
    By BelindaJay in forum Conception & Fertility General Chat
    Replies: 2
    Last Post: 10-06-2016, 11:21
  3. Super high beta after FET
    By klesis in forum Pregnancy Tests & Help / Support with Results
    Replies: 8
    Last Post: 23-02-2016, 17:23

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Shapland Swim SchoolsSemi private learn to swim classes for a maximum of 3 children in specialized heated teaching pools. Our swim schools ...
FORUMS - chatting now ...
REVIEWS
"Pigeon teats rule!"
by Alex
Pigeon PP Wide Neck reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›